Benylin Expectorant - Syrup 100ml
Cipla Lumartem 20mg/120mg above 35kg – 24 Tablets
Panadol Pain & Fever 5x Faster
  • Panadol Pain & Fever 5x Faster
Panadol Pain & Fever 5x Faster
  • Panadol Pain & Fever 5x Faster
Panadol Pain & Fever 5x Faster
  • Panadol Pain & Fever 5x Faster
Panadol Pain & Fever 5x Faster
  • Panadol Pain & Fever 5x Faster

Panadol Pain & Fever 5x Faster

Panadol Pain & Fever 5x Faster

Px-001403b
Px-001403b

Five times more effective on pain and fever. It is absorbed faster and gentle on the stomach.

₦1,150.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Panadol Pain & Fever 5x Faster

Panadol Pain & Fever 5x Faster | Presentation : Pack - 100 Caplets

₦1,150.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Panadol Pain & Fever 5x Faster 100 Tablets is five times more effective on pain and fever. It is absorbed faster and gentle on the stomach.

Ingredient

Each caplet contains 500mg of Paracetamol

 

Direction for Use

For oral use only. Swallow with water. Adults should take 2 caplets every 4 hours as required. Do not take more than 8 caplets in 24 hours. Not to be given to children under the age of 12 years.

 

Caution

Store in dry cool place away from the reach of children. Do not exceed recommended dose. If symptoms persist after 2 days consult your doctor. Do not take with other medication containing paracetamol. Consult your doctor before taking this medicines if you have liver problem.

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Caplets
Drug Administration
Oral
NAFDAC Reg No
04-0205
Manufacturer
GlaxoSmithKline

Specific References

EAN13
6161105660712